Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had unprotected sex. Took plan B pill. Feels bloated. Is this normal?

So I had unprotected sex on June 2nd at like 2am and I took the plan B pill within 72 hours... probably like 60 hours because I didn t have the money at the time or I would have taken it the day after. I haven t had any bleeding or anything. But I normally start my period in the middle of the month. I have been bloated ever since I took plan B which was 6 days ago. Is this normal?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Emergency contraceptive pills sometimes can cause pain abdomen and bloating sensation of abdomen as side effects,
so your problem may be because of that,
but as there is around 1% failure rate for the pill,
and as that increases with time between intercourse and taking of tablet,
if you cross your due date better to go for pregnancy test once to rule out pregnancy.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor